# SDR CALA2017060501682

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 60,548 hours, 21,292 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL102AMS3
- Part serial: 8676
- Condition: Sticking
- Location: Standby
- Part time: 57,683 hours, 19,401 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER PROBLEM ALTITUDE READOUT STICKS DURING CLIMB OR DESCENT THEN JUMPS AS MUCH AS  400 FEET.   REPLACED INDICATOR IAW AMM 34-13-01-400-801 UTILIZING QUICK DISC ONNECT FEATURE. OPS OK
